# SDR USAASB01007

- Difficulty date: January 15, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PMP2V7D10
- Condition: Failed
- Location: Mlg W/W
- Part time: 15,217 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 9228 - DURING CRUISE, EN ROUTE FROM YUL-YYZ, THE NR 2 ELECTRIC HYDRAULIC PUMP OVERHEAT LIGHT ILLUMINATED.  DECISION WAS MADE FOR FLIGHT TO DIVERT TO PIT.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DELCARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ELECTRIC HYDRAULIC PUMP PER MM 29-15-21.  REPLACED PRESSURE AND CASE DRAIN FILTERS AND FLUSHED METAL FROM CASE DRAIN LINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
